# SDR CALA2023111703406

- Difficulty date: November 12, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 65,254 hours, 21,337 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TO RUDDER RATIO EICAS MESSAGE AND LIGHT PERFORMED CB RESET OF FLT CONTROL ELEC C-BS C6, C8, G17, G27. MESSAGE AND LT CLEARED. MESSAGE OCCURRED AT INITIAL T/O ROLL, <30KTS. ALL BRAKE TEMPS 0 OR 1. OK TO CONTINUE,
